Skip to Content

Yang, Yong

yang
Contact Information
Yong Yang
Assistant Professor


Office: MCS 461
Email: yy10@txstate.edu
Phone: 512.245.3742
 
Research Interest
Finite Groups and Group Representations
Combinatorics
Additive Number Theory

Yong Yang received his Ph.D. in Mathematics from the University of Florida in 2009. He is an Assistant Professor of Mathematics and has interests in finite group theory, combinatorics and number theory. His recent research is on the orbit structures of group actions. 


Selected Publications:

1    “On p-parts of character degrees and conjugacy class sizes of finite groups”, Advances in Mathematics, accepted. (with Guohua Qian) 

2.     “The analog of Huppert's conjecture on character codegrees”, Journal of Algebra, accepted.  (with Guohua Qian) 

3.     “A variation on a theorem of Gluck”, Monatshefte für Mathematik, accepted.

4.     “The largest size of conjugacy class and the Sylow p-subgroups of finite groups”, Archiv der Mathematik, to appear.

5.    “The largest character degree and the Sylow subgroups of finite groups”, Journal of Algebra and its Applications, 15, 1650066 (2016).  (with Guohua Qian) 

6.    “Abelian quotients and orbit sizes of solvable linear groups”, Israel Journal of Mathematics, 211 (2016), no. 1, 23–44. (with  Thomas M. Keller)

7.     “Nonsolvable groups with no prime dividing three character degrees”, Journal of Algebra, 436 (2015), 145-160.  (with Guohua Qian) 

8.     “Blocks of small defect”, Journal of Algebra, 429 (2015), 192-212.

9.     “On nilpotent and solvable quotients of primitive groups”, Journal of Group Theory, 18 (2015), 553-563.  (with  Thomas M. Keller)

10.  “Orbits of finite solvable groups on characters”, Israel Journal of Mathematics, 199 (2014), no. 2, 933-940.  (with  Thomas M. Keller)

11.   “On the commuting probability and supersolvability of finite groups”, Monatshefte für Mathematik, 174 (2014), no. 4, 567-576. (with Paul Lescot and Hung Ngoc Nguyen)

12.   “Large orbits of subgroups of solvable linear groups”, Israel Journal of Mathematics, 199 (2014), no. 1, 345-362.

13.   “Solvable permutation groups and orbits on power sets”, Communications in Algebra, 42 (2014), 2813-2820.

14.   “Regular orbits and p-regular orbits of solvable linear groups”, Journal of Algebra, 398 (2014), 509-518.  (with  Thomas M. Keller)

15.   “Large orbits of odd-order subgroups of solvable linear groups”, Journal of Algebra, 351 (2012), 220-234.

16.   “Orbits of the actions of odd-order solvable groups”, Communications in Algebra, 40 (2012), 1-10.

17.   “Regular orbits of finite primitive solvable groups, II”, Journal of Algebra, 341 (2011), 23-34.

18.   “Large character degrees of solvable 3'-groups”, Proceedings of the American Mathematical Society, 139 (2011), 3171-3173.

19.   “Regular orbits of nilpotent subgroups of solvable linear groups”, Journal of Algebra, 325 (2011), 56-69.

20.   “Regular orbits of finite primitive solvable groups”, Journal of Algebra, 323 (2010), 2735-2755.

21.   “Orbits of the actions of finite solvable groups”, Journal of Algebra, 321 (2009), 2012-2021.